MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY NEUROPEN NEUROENDOSCOPES; ENDOSCOPE, NEUROLOGICAL

MEDTRONIC NEUROSURGERY NEUROPEN NEUROENDOSCOPES; ENDOSCOPE, NEUROLOGICAL
Model Number 2120-025
Medical Device Problem Codes Break (1069); Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there were many black dots on the image when using the video.It was stated there were multiple broken fibers on the device.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported that there was no injury to the patient and the patient's current status was they were doing fine.
 
Additional Manufacturer Narrative
The returned endoscope produced an image with black dots.It is unknown what caused the reported event.After cleaning the endoscope, the endoscope produced a clear image.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
All endoscope devices are 100% image tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
NEUROPEN NEUROENDOSCOPES
Common Device Name
ENDOSCOPE, NEUROLOGICAL
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7500272
Report Number2021898-2018-00244
Device Sequence Number2211050
Product Code GWG
UDI-Device Identifier00613994840233
UDI-Public00613994840233
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K003914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number2120-025
Device Catalogue Number2120-025
Device Lot NumberE41817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/10/2018
05/24/2018
06/13/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date05/22/2018
05/30/2018
06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1